# SDR DALA2016090706432

- Difficulty date: September 6, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACKS: DAMAGED FERRULES, PUNCTURED AND MISSING MATERIAL ON FLOOR PANELS NR 1003C, 1117D, 1174D, 1174C, 1250B, 1307B WING BOX AND AFT FUSELAGE.  FLOOR PANEL NRS: 1307B, 1117D AND 1174C WERE REPLACED FERRULES IAW AMM 53-20-01-201 FLOOR PANEL NBR: 1003C, 1174D AND 1250B WERE REPAIRED IAW AMM 25-00-00-801.
